# SDR FDEA201009013233

- Difficulty date: September 1, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 143N6100735
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR INTERNAL SKIN A DOUBLER HAS A DOUBLE DRILL HOLE AT APPRO 8" AFT OF FWD   EDGE AND 27" FROM THE BOTTOM EDGE. ALL REPAIRED ACCOMPLISHED ON EA F-5210-141186,   MAJOR REPAIR
